Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/78583
Title: On a sine polynomial of Turan
Authors: Alzer, H
Kwong, MK 
Keywords: Trigonometric sums
Inequalities
Chebyshev polynomials
Issue Date: 2018
Publisher: Rocky Mountain Mathematics Consortium
Source: Rocky mountain journal of mathematics, 2018, v. 48, no. 1, p. 1-18 How to cite?
Journal: Rocky mountain journal of mathematics 
Abstract: In 1935, Turan proved that S-n,S-a(x) = Sigma(n)(j=1) ((n+a-j)(n-j)) sin(jx) > 0, n, a is an element of N, 0 < x < pi. We present various related inequalities. Among others, we show that the refinements S-2n-1,S-a(x) >= sin(x) and S-2n,S-a (x) >= 2 sin(x)(1 + cos(x)) are valid for all integers n >= 1 and real numbers a >= 1 and x is an element of (0, pi). Moreover, we apply our theorems on sine sums to obtain inequalities for Chebyshev polynomials of the second kind.
URI: http://hdl.handle.net/10397/78583
ISSN: 0035-7596
DOI: 10.1216/RMJ-2018-48-1-1
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

14
Citations as of Dec 17, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.